# SDR TAOA069618

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Failed
- Location: Forward Lav
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR WARNING WENT OFF ON CLIMB-OUT.  REPLACED AND TESTED DETECTOR PER MM 25-60-00.  (X)
